Must Read!! (warning)

  1. Registered User
    KFlex's Avatar
    Join Date
    Jul 2003
    Age
    34
    Posts
    79
    Answers
    0

    Must Read!! (warning)


    I just started a cycle of VPX 1 Test/EQ last Thursday. From that day til yesterday I had put on 6lbs with my bf% the same as before cycle, BUT YESTERDAY MORNING I BEGAN TO DEVELOP WHAT AT FIRST LOOKED LIKE INSECT BITES, AND BY AROUND 2PM MY WHOLE BODY WAS COVERED IN HUGE SWOLLEN WELTS, AND WHEN I SAY HUGE I MEAN ALL MY JOINTS HAD GOTTEN SO BIG I COULD'NT BEND THEM. FINALLY AROUND 11:30PM WHEN IT GOT SO BAD I COULD HARDLY MOVE I WENT TO THE EMERGENCY ROOM, AND THE DOCTOR TOLD ME IT WAS A HIGHLY ALLERGIC REACTION TO SOMETHING, AND THE ONLY THING I HAD DONE DIFFERENTLY IN THE PAST WEEK WAS THE 1 TEST/EQ. I SPENT 6 HOURS IN THE ER ON A I.V. DRIP BEFORE I WAS RELEASED THIS MORNING.
    I have never heard of this happening to anyone else, as I have done extensive research on these product for the past month or 2. I would like this thread to be a warning to anyone debating on tring these products.

    The first shot was taken about a month ago just to show you how bad it got, the second was taken yesterday evining, it got much worse before I went to the ER.

  2. Registered User
    HUGE's Avatar
    Join Date
    Nov 2002
    Age
    42
    Posts
    263
    Answers
    0

    OMG! That sucks.  Was this the oral stuff?  I hope you recover soon.
  3. Registered User
    KFlex's Avatar
    Join Date
    Jul 2003
    Age
    34
    Posts
    79
    Answers
    0

    yeah it was orally, 9cc's of each a day.
    •   
       

  4. Registered User
    db682's Avatar
    Join Date
    Jun 2003
    Age
    35
    Posts
    777
    Answers
    0

    DAmmmmmmmmmmmmmmm, That sucks bro. Hope you recover fully. The hospital should be able to run blood work and determine what caused the reaction (at a charge most insurance companies wont cover though) Keep us informed on the condition.
  5. Registered User
    Kitchen Chemist's Avatar
    Join Date
    Apr 2003
    Posts
    951
    Answers
    0

    Damn bro! I had reaction on my second ph cycle but i was using Sodium usinate so i figured it was that or the ALA i was taking. Now seeing this, I thinkg there's another possibility. Hope you recover soon bro!
  6. Running with the Big Boys
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,019
    Answers
    0

    Damn, that is a bad allergic reaction.. I hate that happend to anyone.. I am just glad you are okay KFlex....
  7. Registered User
    dieseldude's Avatar
    Join Date
    Mar 2003
    Age
    45
    Posts
    64
    Answers
    0

    I hope none of that ends up as scars. Thats the worst case of allergic reaction i have seen.
  8. Registered User
    Sheesh's Avatar
    Join Date
    Dec 2002
    Posts
    527
    Answers
    0

    That's horrible KFlex. Good luck on a speedy recovery.
  9. Registered User
    lovely's Avatar
    Join Date
    Jun 2003
    Posts
    21
    Answers
    0

    Did the Dr say it could have been allergic reaction to the gear?
  10. Registered User
    destro19's Avatar
    Join Date
    Oct 2002
    Age
    34
    Posts
    165
    Answers
    0

    Damn Bro. Glad you are Ok. Sucks I know you were probably scarred as hell. I know I would be. At least your Ok. Get health soon. You got some decent size. Hope it doesn’t keep you down long.
  11. Sponsor
    Board Sponsor
    bigpetefox's Avatar
    Join Date
    Nov 2002
    Posts
    3,686
    Answers
    0

    I do know VPX uses certain types of food extracts in their products.. Check and see if they still label it, and have the doc check you for allergies you never knew you had..

    I say this because the same thing happened to me as a kid from peanut butter.. Ate it everyday until wham! I broke out in similar fashion.. I'm not allergic to it now, but they tested me after the fact.. Weird indeed..

    Hope things get better for you!
  12. Registered User
    db682's Avatar
    Join Date
    Jun 2003
    Age
    35
    Posts
    777
    Answers
    0

    Damnn, I thought Pete was gonna tell us Peanut Butter was his Kryptonyte. You got lucky pete. Could you imagine seeing bigpete getting chased down the hall by some 10 yr old with a peanut butter and jelly sandwich. or better yet, at the next show, his competition provokes him into quitting with a Reeses Peanut Butter cup. You are lucky my friend. An allergy like that could have been disasterous. God is definitly watching over you buddy.

    J/K bro. Im a sick puppy, what can I say.

    db
  13. Sponsor
    Board Sponsor
    bigpetefox's Avatar
    Join Date
    Nov 2002
    Posts
    3,686
    Answers
    0

    Originally posted by db682
    Damnn, I thought Pete was gonna tell us Peanut Butter was his Kryptonyte. You got lucky pete. Could you imagine seeing bigpete getting chased down the hall by some 10 yr old with a peanut butter and jelly sandwich. or better yet, at the next show, his competition provokes him into quitting with a Reeses Peanut Butter cup. You are lucky my friend. An allergy like that could have been disasterous. God is definitly watching over you buddy.

    J/K bro. Im a sick puppy, what can I say.

    db
    I do enjoy your humor, brother...

    My friends with the white coats will see you, now..
  14. Registered User
    db682's Avatar
    Join Date
    Jun 2003
    Age
    35
    Posts
    777
    Answers
    0

    Not again! If its not the boys in Blue or the chicks in thongs, its the friends in white coats. Those damn white coats. When I finally rule the world, I will see to it that those white coats are banished from all existance.

    db

    White coats, we dont need no stinking white coats.
  15. Registered User
    max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,317
    Answers
    0

    Damn bro, that's a really nasty allergic reaction that you suffered from there. Would I be correct in assuming that the most likely cause of the flareup would be an allerigic reaction to the 1-test in this case? I think I've also read that breakouts such as this one can be due to severe liver stress, but hopefully that isn't the case with yourself.
  16. Registered User
    Goldberg's Avatar
    Join Date
    Aug 2003
    Age
    42
    Posts
    1
    Answers
    0

    I had the ame thing happen to me once when I took Mag-10. one of the first thing the docters asked me is if I took steroids. I replied no why? He said because the same thing happened to his wife after she had got real bad sick, went to the docter and got a steroid shot. In short it was from the sun. It still happens to me when I take P-6's. When I sweat they itch and get real big like yours. Now I have perminate scars from it & I am still skinny, I cant seem to win.
  17. Registered User
    enkri's Avatar
    Join Date
    Dec 2003
    Posts
    32
    Answers
    0

    judging by your avatar your doing pretty good as it is. Glad to here you got over it alright.

    Enkri
  •   

      
     

Similar Forum Threads

  1. 4ad anyone??? everyone must read this...
    By Evan33 in forum Anabolics
    Replies: 3
    Last Post: 07-23-2005, 10:40 PM
  2. Joint/Tendon Pain? A MUST READ!
    By Guest in forum Exercise Science
    Replies: 1
    Last Post: 05-03-2005, 06:23 PM
  3. Must Read!!! (warning)
    By KFlex in forum Anabolics
    Replies: 15
    Last Post: 08-13-2003, 09:59 AM
  4. Replies: 7
    Last Post: 05-30-2003, 08:27 PM
  5. A MUST READ for All VPX Haters & Lovers
    By NPursuit in forum General Chat
    Replies: 9
    Last Post: 05-07-2003, 07:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in